# SDR EIAA9660

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fr 579 - 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - CORROSION ON TOP FLANGE OF INTERCOSTAL FRAME 579 TO 598 BETWEEN STRINGER 27R AND 28R IS OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR DOUBLER FR 579 TO 598 INTERCOSTAL BETWEEN STRINBER 27R AND 28R PER SRM.  (M)
